MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Flexima?; tube, drainage, suprapubic

BOSTON SCIENTIFIC CORPORATION Flexima?; tube, drainage, suprapubic
Model Number M001274020
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was buckled, resulting in subsequent device explant.A flexima? device was selected for use in a left antegrade ureteric stenting procedure.The patient was numbed using local anesthesia.During the procedure, the stent was able to be implanted with difficulty, but was shown to have buckled, and was protruding from the nephrostomy site.The physician performed multiple retrieval attempts with a snare to reposition the stent , but was ultimately unsuccessful.The index procedure was cancelled.On august 04, 2026, the patient underwent an additional procedure to retrieve the stent and implant a new stent.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital detailed product information was provided to bsc, but was unable to be verified.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
Flexima?
Common Device Name
tube, drainage, suprapubic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Limited
ballybrit business park
galway
EI  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50774539
Report Number2124215-2026-49142
Device Sequence Number9472494
Product Code FAD
UDI-Device Identifier08714729323778
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001274020
Device Catalogue NumberM001274020
Device Lot Number37092396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown